MathSciNet Relay Station
MathSciNet bibliographic data
MR837621 58G12 (20J05 22E41 53C20 58A14)
Cheeger, Jeff; Gromov, Mikhael $L_2$-cohomology and group cohomology. Topology 25 (1986), no. 2, 189–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement